# SDR REXA2017051500606

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 25,495 hours, 23,108 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R93105511
- Part serial: 2547
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION AT FL 340. 44 MIN INTO FLIGHT. SPEED .74 IAW 255. OAT -48C FLAPS AT ZERO DETENT & INDICATED ZERO.  PERFORMED TROUBLESHOOTING IAW FIM 27-50-00, REV 52.   REMOVED AND REPLACED THE LEFT BPSU IAW AMM 27-51-10.  OPS CHECKED GOOD.
